# SDR UPS08M52314

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT FIXED LEADING EDGE SKIN SPLICE STRAP CRACKED STA XORS 683.  REMOVED, FABRICATED, AND INSTALLED SKIN SPLICE STRAP IAW MD-11 SRM 51-31-01, 51-33-01, AND DWG ARB3954.
